Discussions By Condition: Fallopian Tube conditions


Posted In: Fallopian Tube conditions 0 Replies
  • Posted By: ashfacei
  • August 18, 2008
  • 02:30 AM

So today I spent over 5 hours in the emergency room, unable to endure this HORRIBLE pain I was experiencing in my pelvis and my sides. Two weeks prior I was treated for Chlamydia (both my boyfriend and I were treated). The thing is, about 6 months ago I was originally treated for having Chlamydia My current boyfriend had been with his ex for 8 years before we met, and both of them were clean. So I must have still been carrying the std and passed it onto my current boyfriend...the doctor really couldn't explain why that happened.

But anyways, I found out today that I have a 2.5 cm cyst on my right ovary, and I did apparently have a cyst on my left ovary as well, but it already ruptured. I also have PID On friday I go to my gyn for a follow up, to see how the antibiotics work...and I guess to determine the damage.

What my question really is - just say that I have been carrying the std for those 6 months, and it was never cured the first time...I'm assuming then I've had PID for awhile now? (I read online that women can have it, and never really know). And if so...what are my chances of being able to have children?

I'm only 19, and I know worrying about having children right now isn't all that important, but my boyfriend and I are serious, and plan on getting married/having a future. I want to be able to have children...and I am just so terrified that this has ruined my chances.

Please, I just need some advice. Something to hold me over until friday...

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?